Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 504, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 3, 2011, 6:49 PM CDT for Noxubee County, Mississippi. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2011, 6:49 PM CDT (23:49 UTC)
- Expired
- Jul 3, 2011, 7:15 PM CDT
- In force
- 26 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Noxubee County, MS
The radar
The Columbus AFB radar (KGWX), 99 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.8 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1580 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1478 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
798
WUUS54 KJAN 032349
SVRJAN
MSC103-040030-
/O.NEW.KJAN.SV.W.0504.110703T2349Z-110704T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
649 PM CDT SUN JUL 3 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL NOXUBEE COUNTY IN EAST CENTRAL MISSISSIPPI...
* UNTIL 730 PM CDT
* AT 649 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR MASHULAVILLE. THIS STORM
WAS NEARLY STATIONARY.
* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
AREAS OF THE INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3300 8881 3304 8881 3320 8881 3320 8880
3316 8867 3301 8865
TIME...MOT...LOC 2349Z 271DEG 1KT 3313 8872
$$
AEG2 follow-up statements
461
WWUS54 KJAN 040001
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
701 PM CDT SUN JUL 3 2011
MSC103-040030-
/O.CON.KJAN.SV.W.0504.000000T0000Z-110704T0030Z/
NOXUBEE MS-
701 PM CDT SUN JUL 3 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR WEST CENTRAL NOXUBEE COUNTY...
AT 701 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR MASHULAVILLE. THIS STORM WAS
NEARLY STATIONARY.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.
FREQUENT CLOUD TO GROUND LIGHTNING IS LIKELY WITH THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3300 8881 3304 8881 3320 8881 3320 8880
3316 8867 3301 8865
TIME...MOT...LOC 0001Z 040DEG 1KT 3312 8873
$$
AEG743
WWUS54 KJAN 040015
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
715 PM CDT SUN JUL 3 2011
MSC103-040025-
/O.CAN.KJAN.SV.W.0504.000000T0000Z-110704T0030Z/
NOXUBEE MS-
715 PM CDT SUN JUL 3 2011
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL NOXUBEE COUNTY IS
CANCELLED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LIMITS. A STRONG STILL CAPABLE OF GUSTY WINDS AND
FREQUENT CLOUD TO GROUND LIGHTNING WAS BETWEEN MASHULAVILLE AND
MACON...MOVING NORTHEAST AT 10 MPH.
LAT...LON 3300 8881 3304 8881 3320 8881 3320 8880
3316 8867 3301 8865
TIME...MOT...LOC 0015Z 222DEG 9KT 3315 8869
$$
AEGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 4:00 PM CDT, 2 hours 49 minutes earlier.
Area forecast discussion, Jul 3, 4:00 PM CDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 400 PM CDT SUN JUL 3 2011 .SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT...WATER VAPOR IMAGERY/ RUC ANALYSIS SHOWS THE CIRCULATION AROUND A WEAKENED 590DM HIGH CENTERED OVER NW MISSISSIPPI/EAST CENTRAL ARKANSAS. VISIBLE SATELLITE IMAGERY SHOWS EVIDENCE OF THE ASSOCIATED SUBSIDENCE IN A RATHER SUPPRESSED CU FIELD OVER NORTH MISSISSIPPI THAT EXTENDED SOUTH TO JUST NORTH OF OUR HIGHWAY 82 CORRIDOR. ISOLATED SHOWERS AND THUNDERSTORMS WERE NOTED DEVELOPING ON LOCAL RADARS ALONG AND SOUTH OF HIGHWAY 82. THE MORNING WET MICROBURST CHECKLIST DID SHOW SOME POTENTIAL AND WITH HAWKINS FIELD...JACKSON AND VICKSBURG ALL REPORTING 99F AT 2 PM...A FEW STRONG THUNDERSTORMS WITH WIND GUSTS TO 50 MPH WILL BE POSSIBLE. THE GREATEST COVERAGE THROUGH EARLY EVENING WILL BE SOUTH OF INTERSTATE 20 WHERE THE DEEPEST MOISTURE AND LOWEST INHIBITION RESIDES. WITH THE LOSS OF DAYTIME HEATING THE CONVECTION SHOULD TAPER OFF WELL BEFORE MIDNIGHT. COME MONDAY THE MID LEVEL HIGH WILL BE FURTHER WEAKENED OVER OUR AREA WHILE REMAINING CENTERED OVER THE FOUR CORNERS REGION. A SHORTWAVE TROUGH CURRENTLY OVER THE PLAINS IS PROGGED TO TRACK ESE AROUND THE HIGH AND OVER THE MID MISSISSIPPI RIVER VALLEY BY MONDAY EVENING. THIS WILL RESULT IN SLIGHTLY COOLER AIR ALOFT OVER OUR NORTHERN ZONES DURING PEAK HEATING RESULTING IN VERTICAL TOTALS ABOVE 28. DEEP MOISTURE IS STILL EXPECTED TO INCREASE MONDAY WITH PWS BETWEEN AND INCH AND A HALF AND TWO INCHES. THE GFS WAS RATHER STINGY WITH POPS BUT THE NAM AND ECMWF SHOWED AT LEAST ISOLATED COVERAGE OF STORMS ACROSS OUR WHOLE CWA. WL GO ABOVE MAVMOS WITH ISOLATED COVERAGE ACROSS THE NORTHERN HALF AND SCATTERED ACROSS THE SOUTH. ALTHOUGH THE GREATEST COVERAGE OF STORMS WILL LIKELY OCCUR ACROSS THE SOUTHERN HALF OF OUR AREA...THE STRONGEST STORMS WILL HAVE A GREATER CHANCE OF OCCURRING OVER OUR NORTHERN ZONES DUE TO THE STEEPER LAPSE RATES. WL INCLUDE MENTION OF STRONG STORM POTENTIAL IN THE HWO. MUCH OF THE CONVECTIVE ACTIVITY WILL DECREASE DURING THE EVENING BUT MODELS DISAGREE ABOUT CHANCES MONDAY NIGHT INTO TUESDAY ESPECIALLY IN OUR NORTH. IT APPEARS THAT THE SHORTWAVE TROUGH WILL DROP INTO NORTHERN MISSISSIPPI MONDAY NIGHT AND DEVELOP A WEAK SURFACE LOW ALONG A STALLED SURFACE BOUNDARY. THIS MAY PROVIDE ADDITIONAL DEVELOPMENT OF STORMS AFTER MIDNIGHT MONDAY NIGHT AND BE THE FOCUS FOR DEVELOPMENT TUESDAY. THE NAM IS MORE AGGRESSIVE WITH THIS WHILE THE ECMWF AND GFS ARE MORE CONSERVATIVE BUT ALL AGREE WITH GREATER RAIN CHANCES AND COOLER DAYTIME TEMPERATURES TUESDAY. GREATEST POPS WILL BE CARRIED ACROSS THE NORTH TUESDAY AND TUESDAY NIGHT. /22/ .LONG TERM...WEDNESDAY THROUGH SUNDAY...UPPER RIDGING CONTINUES TO GIVE WAY IN THE EXTENDED FORECAST AND SUBSIDENCE WILL BE ERODED ENOUGH TO ALLOW ISOLATED TO SCATTERED CONVECTION EACH DAY. A WEAK ZONE OF SURFACE CONVERGENCE WILL ALSO CONTINUE ACROSS THE AREA THROUGH THE FORECAST PERIOD TO HELP FOCUS AFTERNOON CONVECTION. UPPER TROUGHING POSITIONED OVER NRN ZONES TUESDAY WILL DROP INTO CNTRL/SRN ZONES WEDNESDAY AND AN AREA OF SLIGHTLY DRIER AIR IS FORECAST INTO NRN ZONES IN RIDGING THAT REDEVELOPS IN THE WAKE OF THE TROUGH. THE REGION WILL SIT BETWEEN HIGH PRESSURE TO OUR WEST AND WEAK TROUGHING TO OUR EAST FOR THURSDAY INTO THE WEEKEND. THE AIR MASS WILL REMAIN MOIST WITH PRECIPITABLE WATER VALUES ABOVE 2 INCHES OVER MUCH OF THE REGION BY FRIDAY. 850 MB THETAE FIELDS ARE FORECAST AROUND 340 DEGS TUESDAY AFTERNOON AND REMAIN 340 DEGS AND ABOVE THROUGH SATURDAY...PROVIDING PLENTY OF MOISTURE FOR AFTERNOON CONVECTION ACROSS THE AREA. /03/ && .AVIATION...VFR CONDITIONS WILL PREVAIL THROUGH THE TAF PERIOD. 5-8KFT FEW TO SCT CLOUD DECK IS EXPECTED TO DEVELOP THIS AFTERNOON. ISOLATED SHOWER/THUNDERSTORM ACTIVITY IS EXPECTED AGAIN TODAY ACROSS LOCATIONS ALONG AND SOUTH OF I-20 THAT MAY LEAD TO BRIEF MVFR CONDITIONS IF TAF SITE AFFECTED. THE MOST LIKELY TAF SITES TO BE AFFECTED WOULD BE MEI AND HBG AND WILL CONTINUE VCTS IN TAFS AND AMEND IF IMPACTS LOOK MORE IMMINENT. WINDS WILL GENERALLY BE OUT OF THE SOUTH AROUND 5-10KTS. ACTIVITY WILL DIMINISH BY 02Z OR SO AND SKC SHOULD PREVAIL THROUGH THE NIGHT. THERE COULD BE SOME LIGHT BR IN THE MORNING FROM ABOUT 09Z-13Z BUT LIFT QUICKLY AFTER SUNRISE. /28/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 72 97 72 96 / 24 25 27 32 MERIDIAN 71 96 70 95 / 20 27 39 35 VICKSBURG 72 97 70 95 / 24 24 21 29 HATTIESBURG 72 97 72 96 / 15 28 20 18 NATCHEZ 73 95 72 93 / 20 29 18 23 GREENVILLE 73 98 73 97 / 17 18 23 30 GREENWOOD 72 97 72 97 / 15 18 26 35 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 22/03/28
Hazardous weather outlook, Jul 3, 2:46 PM CDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 246 PM CDT SUN JUL 3 2011 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 042000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 246 PM CDT SUN JUL 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND MONDAY A FEW STRONG TO ISOLATED SEVERE STORMS WILL BE POSSIBLE THROUGH THE REST OF THE AFTERNOON INTO THE EVENING HOURS. THE MAIN HAZARDS WILL BE FROM WIND GUSTS OF 50 TO 60MPH...SMALL HAIL AND DANGEROUS LIGHTNING. THESE STORMS SHOULD DIMINISH BY 9 TO 10 PM. A FEW STRONG TO BRIEFLY SEVERE STORMS WILL AGAIN BE POSSIBLE ON MONDAY JULY 4TH WITH THE MAIN HAZARDS BEING WIND GUSTS UP TO 50 TO 60 MPH...SMALL HAIL AND DANGEROUS CLOUD TO GROUND LIGHTNING. THE PRIMARY TIME OF DAY WOULD BE FROM MID AFTERNOON THROUGH THE EVENING. WITH MANY OUTDOOR ACTIVITIES TAKING PLACE THIS HOLIDAY WEEKEND...PLEASE REMEMBER TO TAKE COVER ONCE THUNDER IS HEARD AS LIGHTNING CAN STRIKE MANY MILES FROM THE THUNDERSTORM. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH SATURDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 28
In the hours before
Special weather statement, Jul 3, 5:38 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 538 PM CDT SUN JUL 3 2011 MSZ050-051-056-057-032325- SMITH MS-JASPER MS-NEWTON MS-SCOTT MS- 538 PM CDT SUN JUL 3 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 5 MILES WEST OF ROBERTS...OR 10 MILES SOUTH OF LAKE...AT 538 PM CDT...MOVING NORTH AT 5 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM. PEOPLE IN SOUTHEASTERN SCOTT...SOUTHWESTERN NEWTON...NORTHWESTERN JASPER AND NORTHEASTERN SMITH COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3234 8946 3241 8923 3219 8920 3217 8941 TIME...MOT...LOC 2238Z 170DEG 6KT 3223 8932 AEG
Special weather statement, Jul 3, 5:46 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 546 PM CDT SUN JUL 3 2011 MSZ053-054-032325- CLAIBORNE MS-COPIAH MS- 546 PM CDT SUN JUL 3 2011 ...STRONG THUNDERSTORM OVER WESTERN COPIAH COUNTY... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTH OF BARLOW AT 546 PM CDT...MOVING NORTHWEST AT 5 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM. PEOPLE IN NORTHWESTERN COPIAH AND EAST CENTRAL CLAIBORNE COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3201 9072 3205 9059 3183 9050 3177 9072 TIME...MOT...LOC 2246Z 153DEG 5KT 3187 9064 AEG
Special weather statement, Jul 3, 6:17 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
617 PM CDT SUN JUL 3 2011
MSZ027-028-032345-
CARROLL MS-MONTGOMERY MS-
617 PM CDT SUN JUL 3 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER VAIDEN AT 617 PM CDT...MOVING
NORTHEAST AT 5 MPH.
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN SOUTHWESTERN MONTGOMERY AND SOUTHEASTERN CARROLL COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3335 8953 3329 8962 3329 8969 3327 8970
3323 8975 3323 8976 3323 8978 3334 8990
3352 8972
TIME...MOT...LOC 2317Z 226DEG 4KT 3333 8975
COHEN/GERARD/AGRE/ALLEN/COXSpecial weather statement, Jul 3, 6:19 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
619 PM CDT SUN JUL 3 2011
MSZ031-032350-
LOWNDES MS-
619 PM CDT SUN JUL 3 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES EAST OF CRAWFORD AT 619 PM
CDT...MOVING NORTHEAST AT 5 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN SOUTHWESTERN LOWNDES COUNTY SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3329 8843 3329 8867 3337 8867 3350 8854
3334 8835
TIME...MOT...LOC 2319Z 226DEG 4KT 3332 8857
COHEN/GERARDSpecial weather statement, Jul 3, 6:31 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
631 PM CDT SUN JUL 3 2011
MSZ054-040000-
COPIAH MS-
631 PM CDT SUN JUL 3 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 4 MILES SOUTHEAST OF MARTINSVILLE AT
631 PM CDT...MOVING WEST AT 10 MPH.
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN SOUTHERN COPIAH COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3170 9041 3170 9061 3191 9054 3181 9024
3170 9028 3170 9037 3169 9038 3169 9041
TIME...MOT...LOC 2331Z 107DEG 8KT 3175 9038
COHEN/GERARDSpecial weather statement, Jul 3, 6:36 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 636 PM CDT SUN JUL 3 2011 MSZ039-040005- NOXUBEE MS- 636 PM CDT SUN JUL 3 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER MASHULAVILLE AT 636 PM CDT. THE STORM WAS NEARLY STATIONARY. VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. THIS STORM IS INTENSIFYING. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN WESTERN NOXUBEE COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3296 8868 3298 8881 3322 8881 3319 8859 TIME...MOT...LOC 2336Z 190DEG 2KT 3306 8877 COHEN/GERARD
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 2:04 PM CDT | Special Weather Statement | JAN | Clarke | 46 min |
| Jul 3, 2:38 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Lamar | 26 min |
| Jul 3, 2:41 PM CDT | Special Weather Statement | JAN | Lincoln | 44 min |
| Jul 3, 3:00 PM CDT | Special Weather Statement | JAN | Jefferson Davis | 30 min |
| Jul 3, 3:14 PM CDT | Special Weather Statement | JAN | Lamar | 31 min |
| Jul 3, 3:37 PM CDT | Severe Thunderstorm Warning | JAN | Lamar | 38 min |
| Jul 3, 3:52 PM CDT | Special Weather Statement | JAN | Jefferson Davis | 28 min |
| Jul 3, 3:55 PM CDT | Special Weather Statement | JAN | Simpson | 45 min |
| Jul 3, 3:56 PM CDT | Special Weather Statement | JAN | Covington | 44 min |
| Jul 3, 4:10 PM CDT | Severe Thunderstorm Warning | JAN | Lamar | 35 min |
| Jul 3, 4:19 PM CDT | Special Weather Statement | JAN | Simpson | 31 min |
| Jul 3, 4:27 PM CDT | Special Weather Statement | JAN | Forrest | 38 min |
| Jul 3, 4:38 PM CDT | Special Weather Statement | JAN | Simpson | 42 min |
| Jul 3, 4:55 PM CDT | Special Weather Statement | JAN | Jones | 45 min |
| Jul 3, 5:38 PM CDT | Special Weather Statement | JAN | Scott | 47 min |
| Jul 3, 5:44 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton, Scott, Smith | 46 min |
| Jul 3, 5:46 PM CDT | Special Weather Statement | JAN | Copiah | 39 min |
| Jul 3, 6:17 PM CDT | Special Weather Statement | JAN | Montgomery | 28 min |
| Jul 3, 6:19 PM CDT | Special Weather Statement | JAN | Lowndes | 31 min |
| Jul 3, 6:31 PM CDT | Special Weather Statement | JAN | Copiah | 29 min |
| Jul 3, 6:36 PM CDT | Special Weather Statement | JAN | Noxubee | 29 min |
| Jul 3, 6:53 PM CDT | Special Weather Statement | JAN | Madison | 27 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.